# SDR 200600292

- Difficulty date: February 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N726
- Make and model: Doug MD 83
- Aircraft serial: 53124
- Aircraft time: 34,500 hours, 24,830 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR PAN IS CRACKED AT THE LOWER AFT LATCH.  ECRA 726BC-52-MD80-001 REPAIR OF CRACK ON THE AFT CARGO DOOR, LWR PAN AT LOWER AFT LATCH.  CRACKS WERE FOUND ON THE CARGO DOOR LOWER OUTER PAN P/N 5910141-9 AND THE INNER PAN P/N 5910141-67 AT THE LOWER LATCH.  THE CRACKS FELL OUT SIDE THE SRM REPAIR.  THIS REPAIR TRIMS OUT THE CRACKS, INSTALL FILLERS, A DOUBLER, AND A STRAP THAT EXTENDS FROM DOOR STOP NR 1 TO DOOR STOP NR 2.
